Xiaoyi Zhang

Overseas Guest Professors:Xiaoyi Zhang

Name:Xiaoyi Zhang
Title:Associate professor
Gender:female
Tel:
Email:xiaoyi-zhang@uiowa.edu
HomePage:
http://www.math.uiowa.edu/people/xiaoyi-zhang 
Basic:
Assistant Professor
University of Iowa, USA
Educational background:
2003 Ph.D. in Mathematics, Graduate school of China Academy of Engineering Physics at Beijing.
2003–05 Postdoc at the Institute of Mathematics, Academy of Mathematics and System Sciences(AMSS), Chinese Academy of Sciences(CAS).
Work experience:
2005 Member of MSRI program in Nonlinear Dispersive Partial Differential Equations, Berkeley, CA (Aug–Dec).
2007-08 Member of Institute for Advanced Study, Princeton.
2008-09 Von Neumann Fellow at Institute for Advanced Study, Princeton.
2009– Assistant Professor, University of Iowa.
Research fields:
Nonlinear partial differential equations, Harmonic Analysis
Scientific achievements:
Selected Publications

• Dynamics for the energy critical nonlinear wave equation in high dimensions, D. Li, ***X. Zhang. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1137C1160.
• Stability of solutions for nonlinear Schr¨odinger equations in critical spaces, D. Li, ***X. Zhang. Science in China, Series A. Volume 54, Number 5, Pages 973-986, 2011.
• On the focusing mass critical problem in six dimensions with splitting spherically symmetric initial data, D. Li, ***X. Zhang. Dynamics of PDE, Vol.7, No.4, 345-373, 2010.
• On a nonlocal aggregation model with nonlinear diffusion. D. Li, ***X. Zhang. Discrete Contin. Dyn. Syst. 27 (2010), no. 1, 301-323.
• Exploding solutions for a nonlocal quadratic evolution problem.D. Li, J. L. Rodrigo, ***X. Zhang. Rev. Mat. Iberoam. 26 (2010), no. 1, 295-332, 35B44.
• Regularity of almost periodic modulo scaling solutions for mass-critical NLS and applications. D. Li, ***X. Zhang. Anal. PDE 3 (2010), no. 2, 175-195.
• Global wellposedness and blowup of solutions to a nonlocal evolution problem with singular kernels. D. Li, ***X. Zhang. Commun. Pure Appl. Anal. 9 (2010), no. 6, 1591-1606,
• Smoothing estimates of the radial Schr¨odinger propagator in dimensions n ≥ 2. D. Li, ***X. Zhang. Acta Mathematica Scientia 2010, 30B(6):2103-2109.
Other:
Honors
2010-2013 Sloan Fellowship.
2008-09 Von Neumann Early Career Fellow, IAS.
1994–98 First order Fellowship for excellence (four times), ZhengZhou University.

Grants applied
2011-14 NSF grants ”Problems in critical nonlinear dispersive and wave equations”.
2009 Sloan Fellowship.